On ε-optimal controls for state constraint problems
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 4, p. 473-502
@article{AIHPC_2000__17_4_473_0,
     author = {Ishii, Hitoshi and Koike, Shigeaki},
     title = {On $\varepsilon $-optimal controls for state constraint problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {2000},
     pages = {473-502},
     zbl = {0969.49019},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_4_473_0}
}
Ishii, Hitoshi; Koike, Shigeaki. On $\varepsilon $-optimal controls for state constraint problems. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 4, pp. 473-502. http://www.numdam.org/item/AIHPC_2000__17_4_473_0/

[1] Bardi M., Capuzzo Dolcetta I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser, 1997. | MR 1484411 | Zbl 0890.49011

[2] Barles G., Solutions de Viscosité des Equations de Hamilton-Jacobi, Springer, 1994. | MR 1613876 | Zbl 0819.35002

[3] Brezis H., Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[4] Clarke F.H., Ledyaev Y.S., Sontag E.D., Subbotin A.I., Asymptotic controllability implies feedback stabilization, IEEE Trans. Automat. Control 42 (1997) 1394- 1407. | MR 1472857 | Zbl 0892.93053

[5] Ishii H., Koike S., A new formulation of state constraint problems for first order PDE's, SIAM J. Control Optim. 36 (1996) 554-571. | MR 1377712 | Zbl 0847.49025

[6] Koike S., On the state constraint problem for differential games, Indiana Univ. Math. J. 44 (1995) 467-487. | MR 1355408 | Zbl 0840.49016

[7] Loreti P., Tessitore M.E., Approximation and regularity results on constrained viscosity solution of Hamilton-Jacobi-Bellman equations, J. Math. Systems Estimation Control 4 (1994) 467-483. | MR 1298848 | Zbl 0830.49020